For whatever reason my Gp told me to cut my thyroxine down to 100mg per day (instead of taking 125mg). Some months later I was experiencing pains in random areas, no energy and poor memory etc and as a consequence of a full body examination my Gp thought I was having my first flare up of fibromyalgia. When the blood tests were viewed, my Gp then realised through the results of various blood tests being taken that my thyroxine level was too low and told me to take 125mg. I had been without the 25mg for around 6 months. I've since moved to another area and have another Gp who has ordered blood tests for next week. My questions to my fellow hypothyroid sufferers are A) do you think that the pains and poor memory could possibly be down to a depletion of thyroxine due to the 6 months depletion of taking levothyroxine? B) what are other symptoms of thyroxine depletion? Thank you in advance for any advice and happy new year, Mandy
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.